MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ4 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 SUMMIT DUOFIX TAP SZ4 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157012100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Ppf alleges elevated metal ions.Doi: (b)(6) 2005 (stem).Doi: (b)(6) 2016 (head).Dor: not reported (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot
=
> zp4df1000.Device history review
=
> 3 pieces were put on hold for scratches and split from the order per local procedures.No other deviations or anomalies were observed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT DUOFIX TAP SZ4 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8575035
Report Number1818910-2019-92343
Device Sequence Number2130198
Product Code LPH
UDI-Device Identifier10603295060154
UDI-Public10603295060154
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011489
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157012100
Device Lot NumberZP4DF1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2019
Supplement Date Received by Manufacturer05/31/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;